首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (5): 516-519,537    DOI: 10.3785/j.issn.1008-9497.2017.05.003
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
有限域上广义Markoff-Hurwitz-type方程的有理点个数
胡双年1,2, 李艳艳3
1. 南阳理工学院 数学与统计学院, 河南 南阳 473004;
2. 郑州大学 数学与统计学院, 河南 郑州 450001;
3. 南阳理工学院 电子与电气工程学院, 河南 南阳 473004
The number of solutions of generalized Markoff-Hurwitz-type equations over finite fields
HU Shuangnian1,2, LI Yanyan3
1. School of Mathematics and Statistics, Nanyang Institute of Technology, Nanyang 473004, Henan Province, China;
2. School of Mathematics and Statistics, Zhengzhou University, Zhengzhou 450001, China;
3. School of Electronic and Electrical Engineering, Nanyang Institute of Technology, Nanyang 473004, Henan Province, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn